# SDR CALA2024051501478

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 37,074 hours, 3,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Seat 30f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 30F MISSING. INSTALLED NEW LIGHT PROXIMITY REF AMM 33-51-06. OPS CHECK GOOD.
